MAUDE Adverse Event Report: CURE MEDICAL LLC CURE MEDICAL CATHETER INSERTION KIT

CURE MEDICAL LLC CURE MEDICAL CATHETER INSERTION KIT
Model Number K1
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 11/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient (user) reported lubricant was too sticky and difficult to apply to the catheter which made insertion difficult.He feels the poor lubricant contributed to him acquiring a urinary tract infection.He was prescribed an antibiotic and recovered fully.

Brand Name
CURE MEDICAL CATHETER INSERTION KIT
Common Device Name
CATHETER INSERTION KIT
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key9678598
Report Number3005471919-2020-00003
Device Sequence Number11456627
Product Code OHR
UDI-Device Identifier00815947020468
UDI-Public(01)00815947020468(17)200928(10)18301901(241)K1
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2020
Device Model NumberK1
Device Catalogue NumberK1
Device Lot Number18301901
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient Weight79